# SDR YENA20160413288

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 43,115 hours, 14,963 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EMERGENCY LIGHT AT SEAT 9DEF WAS INOPERATIVE.   FOUND THE UNDER SEAT HARNESS WIRE TO BE DISCONNECTED.  R & R THE WIRE HARNESS IAW AMM 33-51-00 & ESPM 20-33-11.  OPS CHECKED NORMAL.  ACFT OK FOR SERVICE.
